# SDR ASAA2017072321451

- Difficulty date: July 23, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 17,283 hours, 5,684 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010303
- Part serial: 002187
- Condition: Failed
- Location: Cockpit
- Part time: 17,369 hours, 5,714 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S CDU INOPERATIVE.  ACFT GROUNDED.   REPLACED THE CDU IAW AMM 34-61-01, & ME-04, ASA-419-942. OPS NORMAL.
